MAUDE Adverse Event Report: BECKMAN COULTER, INC ACCESS B-TYPE NATRIURETIC PEPTIDE; TEST, NATRIURETIC PEPTIDE

BECKMAN COULTER, INC ACCESS B-TYPE NATRIURETIC PEPTIDE; TEST, NATRIURETIC PEPTIDE
Catalog Number 98200
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On 17mar2026, the customer reported inconsistent bnp results (part number 98200, lot number 538343) for one patient involving their unicel dxi 800 instrument (part number a71456 and serial number (s/n) (b)(6).Customer stated patient was being treated and was "given a bunch of meds" based on the 793 pg/ml result.No further injury to patient was reported.No further information was provided.On (b)(6) 2026, the initial bnp result was 39 pg/ml (05:05 am) on the dxi 800 s/n (b)(6).Another aliquot from the same primary tube was spun down 5 hours later and run on the dxi 800 analyzer (serial number (b)(6), resulting in 793.3 pg/ml (result questioned) (10:22 am).A third sample was drawn, aliquoted, spun down, and run on the analyzer serial number (b)(6), resulting in 104.7 pg/ml.All results were released from laboratory.No hardware errors or issues with other assays were reported in conjunction with this event.System check data was not provided.Calibration passed on 01mar2026 using reagent lot 538343 calibrator lot 538891.Quality control passed within specifications prior to and after the event.Patient sample type was lavender edta tube.No further information was provided.
 
Additional Manufacturer Narrative
A1: the full patient identifier is case (b)(4).A2, a3, a4, a5 and a6: the customer did not supply patient demographics such as age, date of birth, sex, weight, ethnicity or race.H3 and h6: no hardware errors or issues with other assays were reported in conjunction with this event.System performance indicators such as calibration and quality control were passing within specifications at the time of the event.No other patient results were called into question.The issue is sample specific.¿ cts (customer technical support) and customer discussed on potential sample handling issue, like insufficient tube draw or improper cell separation, could lead to such discrepancies.In conclusion, the cause of this event cannot be determined with the available information.There is no evidence to reasonably suggest that a malfunction occurred in conjunction with this event.

Brand Name
ACCESS B-TYPE NATRIURETIC PEPTIDE
Common Device Name
TEST, NATRIURETIC PEPTIDE
Manufacturer (Section D)
BECKMAN COULTER, INC
1000 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
BECKMAN COULTER, INC
1000 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key24713208
Report Number2122870-2026-00007
Device Sequence Number5763039
Product Code NBC
UDI-Device Identifier15099590750947
UDI-Public(01)15099590750947(17)260531(11)250531(10)538343
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K232164
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number98200
Device Lot Number538343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown